# SDR CA970421074

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22
- Propeller: Snsnch M74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Blade Decals
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRWORTHINESS DIRECTIVE 66-23-02, ONE TIME NON REPETITIVE AD ONLY PARTIALLY COMPLIED WITH. CORROSION FROM WATER BASED DECALS STILL ON THE BLADES. THIS IS THE FIRST SHOP VISIT FOR THIS PROPELLER SINCE IMPORT INTO CANADA IN 1967.
